Some properties of periodic differential inclusions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1993), pp. 95-100
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_4_a8,
author = {M. V. Morozov},
title = {Some properties of periodic differential inclusions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {95--100},
year = {1993},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_4_a8/}
}
M. V. Morozov. Some properties of periodic differential inclusions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1993), pp. 95-100. http://geodesic.mathdoc.fr/item/IVM_1993_4_a8/